# SDR DALA2024012000897

- Difficulty date: January 18, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 89,608 hours, 41,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 DISC: AD. RELATED (AA5311-01216) R2 DOOR STOP #1 AT FR66 4 EA. HOLE EXCEEDING LIMIT. C/A: FR 66 R/H STOP FITTING #1 4EA HOLES COID WORKED AND OVERSIZED TOM.281 IAW A320 SRM 53-41-12-300-009, 53-41-12-300-008, 51-48- 00-801, NTM 51-10-01, 51-10-08 REPAIR CAT B, REQUIRES INSPECTION WITH A THRESHOLD FROM ADL/REPAIR EMBODIMENT OF 56600 FC (FH NOT RELEVANT) WITH SUBSEQUENT INSPECTION AT INTERVALS OF 18600 FC ( FH NOT RELEVANT) PER SRM 53-41-12-205-00/8 JOB COMPLETED. (LP: 0160794)
